Maximal operators of Walsh–Nörlund means on the dyadic Hardy spaces

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We establish necessary and sufficient conditions for the maximaloperator of Walsh–Nörlund means with non-increasing weights to be boundedfrom the dyadic Hardy space Hp(I) to the space Lp(I).

Original languageEnglish
Pages (from-to)171-190
Number of pages20
JournalActa Mathematica Hungarica
Volume169
Issue number1
DOIs
Publication statusPublished - Feb 2023

Keywords

  • almost everywhere convergence
  • Hardy space
  • Nörlund mean
  • Walsh system
  • weak type inequality

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Maximal operators of Walsh–Nörlund means on the dyadic Hardy spaces'. Together they form a unique fingerprint.

Cite this